# SDR ASAA0853249

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,768 hours, 1,706 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10591
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 30,416 hours, 12,295 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PWS FAIL" ILLUMINATED ON NAV DISPLAY ON TAXI IN. DUPLICATED FAULT ALONG W WXR FAIL FALG. ALSO FOUND UNKNOWN FLUID, COFFEE, SODA ON TOP & ON TRAY OF WXR R/T. CLEANED FLUID FROM TRAY & AREA. REPLACED WXR RT REF MM:34 43 41.
